# SDR BAQA094105

- Difficulty date: April 27, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,879 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Drag Strut
- Part time: 5,879 hours
- Component: Drag Strut
- Component part number: 1783510001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACTUATOR IS LEAKING. REPLACED WITH SERVICABLE UNIT.  04/28/2004
